Estimating statistical parameters of an elastic random medium from traveltime fluctuations of refracted waves


kravtsov y. a. , Kaşlılar Şişman A., shapiro s., buske s., mueller t.

WAVES IN RANDOM AND COMPLEX MEDIA, vol.15, pp.43-60, 2005 (SCI-Expanded)

  • Publication Type: Article / Article
  • Volume: 15
  • Publication Date: 2005
  • Journal Name: WAVES IN RANDOM AND COMPLEX MEDIA
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Scopus
  • Page Numbers: pp.43-60
  • Istanbul Technical University Affiliated: Yes